I am planning on getting my mirena iud removed soon and was wondering about the after effects... Any information helps! Thanks!

Emily - posted on 09/27/2012 ( 3 moms have responded )




I am getting my iud removed soon and was wondering about the after effects. I have done some reading about women having huge blood clots, amongst other things..just wondering what I possibly have to look forward to..Thanks.


Amy - posted on 09/27/2012




I had no problems after having mine removed, I spotted a little for a couple of days and then a week later I got my period. I was able to get pregnant within 2-3 months of having it removed....I am one of those that love it.

Katherine - posted on 09/27/2012




I hate to be the bearer of bad news.....I had a horrible experience with it. But I think I just have adverse reactions to BC period. I bled for 3-4 months on it and then when it was removed I bled some more. I became anemic which was awful. Doesn't mean this will happen to you. Like I said, I think I'm the exception to the rule when it comes to BC. A lot of people I know love it. So if you didn't have any problems after it was inserted, I doubt you'll have problems after.


View replies by

Emily - posted on 09/28/2012




I have had it for a little over two years. The first year was fine. But the past 6 months or so, I have my period every other week..i have maybe 1 or 2 days off and then right back on again. I have had lower back pain since my son was born (had iud inserted a month after he was born) but I figured it was from the spinal block thing for my c-section. After doing some research, about a year and a half too late, I have a lot of the side effects, like the pain..not severe tho.., very low sex drive, depression, etc. I guess i have to prepare for the worst but hope for the best. Thanks for the posts!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms